# SDR SA06044

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: H

## Discrepancy

CLT FLT 505 EN ROUTE LGA - CLT, CREW RECEIVED A MASTER WARNING LAV SMOKE MESSAGE WHILE AT FL390.  A STRONG, PERSISTENT ODOR WAS PRESENT THROUGHOUT THE CABIN.  THE LAV SMOKE WARNING WAS RESET AND THE NUMBER 2 AIRCONDITIONING PACK WAS SHUT OFF.  THE FUMES DISSIPATED, BUT RETURNED WHEN THE ENGINES WERE BROUGHT TO IDLE THRUST.  FLIGHT LANDED WITHOUT FURTHER INCIDENT IN CLT. MAINTENANCE FOUND THE OIL PRESSURE SENSOR SWITCH LEAKING.  THE APU WAS PLACED ON MEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
